A Cauchy Completion for Function Rings.

K.W. Armstrong

Mathematische Zeitschrift (1970)

  • Volume: 113, page 145-153
  • ISSN: 0025-5874; 1432-1823

How to cite


Armstrong, K.W.. "A Cauchy Completion for Function Rings.." Mathematische Zeitschrift 113 (1970): 145-153. <http://eudml.org/doc/171263>.

author = {Armstrong, K.W.},
journal = {Mathematische Zeitschrift},
keywords = {functional analysis},
pages = {145-153},
title = {A Cauchy Completion for Function Rings.},
url = {http://eudml.org/doc/171263},
volume = {113},
year = {1970},

AU - Armstrong, K.W.
TI - A Cauchy Completion for Function Rings.
JO - Mathematische Zeitschrift
PY - 1970
VL - 113
SP - 145
EP - 153
KW - functional analysis
UR - http://eudml.org/doc/171263
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.